# SDR USAA920081674

- Difficulty date: September 12, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 61,425 hours, 39,174 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Pin
- Part number: 654611325
- Part serial: 01063
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG TRUNNION PIN THREADS AND NUT BADLY CORRODED.  REPLACED RT MLG TRUNNION PIN IAW MM 32-11-11.  (K)
